Posts

Showing posts from April, 2014

Exercise proven to be helpful with Aromatase inhibitor side effects

Image
Recently I started back on Aromasin and I am experiencing once again, pain and night sweats.  I saw this article and wanted to share it with all the women experiencing these debilitating side effects. I decided after talking it over with my oncologist, that it would be better to go back to this aromatase inhibitor after the five year suggested therapy I ended last year.  So yes, I am looking for answers and hopefully exercise will help with the side effects.

Much research has shown that exercise, a healthy diet, and counseling can help women feel better, both during and after breast cancer treatment. A new study has found that exercise eases joint pain that can be a side effect of the aromatase inhibitors, a type of hormonal therapy medicine. The study, “Randomized trial of exercise vs. usual care on aromatase inhibitor-associated arthralgias in women with breast cancer: The hormones and physical exercise (HOPE) study,” was presented on Dec. 12, 2013 at the 2013 San Antonio Breast Cancer…